# SDR 04FDEA02658

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 19,369 hours, 4,368 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Burst
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, J, A

## Discrepancy

ON T/O, PRIOR TO FLAP RET, A/C DISPLAYED A  MOMENTARY LVL 3 ENG 2 A-ICE DUCT ALERT.  AS THROTTLE WAS BEING MOVED TO IDLE ALERT WENT AWAY.  CLIMB TO  FL 290 WAS UNEVENTFUL UNTIL 30 MIN INTO FLT  WHEN A/C DISP LVL-1 ENG 2 A-ICE OFF ALERT, WITH A CONS OF ENG 2 A-ICE DUCT HAS FAILED.  ENG SHUT DOWN IN FLT (QRH)  WAS PERF AND APPROX 50K FUEL WAS DUMPED.  INSPECTED ANTI-ICE DUCT FROM NR 2 ENG FIREWALL AFT  R/R`D SENSING ELEMENTS D89, D90, D91 IAW MD-11 MM 30-22-11-4.  REPLACED BURST DETECTION UNIT PER MD11 MM  30-22-10-4.  PERF MAX POWER ASSURANCE ON NR 2 ENG AND RAN FOR  APPROX 5 MIN WITH NO FAULTS OR ALERTS.  NR 2 NOSE COWL ANTI-ICE OPS CHECK NORMAL PER JRH 4-28.  A/C OK FOR SVC.
